Alert archive / Texas / Lake Wind Advisories in 2012
Lake Wind Advisory 13, NWS San Angelo, TX
NWS San Angelo, TX issued this lake wind advisory at Mar 19, 2012, 7:06 AM CDT for 15 counties in Texas. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2012, 7:06 AM CDT (12:06 UTC)
- Expired
- Mar 19, 2012, 6:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS San Angelo, TX
Counties Brown County, TX, Callahan County, TX, Coke County, TX, Coleman County, TX, Concho County, TX, Fisher County, TX, Haskell County, TX, Jones County, TX, McCulloch County, TX, Nolan County, TX, Runnels County, TX, Shackelford County, TX, Taylor County, TX, Throckmorton County, TX, Tom Green County, TX
The radar
The Dyess AFB radar (KDYX), 64 km from the middle of the area, began a volume at 12:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 0.1 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2079 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
307 WWUS74 KSJT 191206 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 706 AM CDT MON MAR 19 2012 ...GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON... .GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON ACROSS THE AREA. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH THIS AFTERNOON. TXZ049-054-065-066-072-073-098-099-113-114-127-128-139-140-154- 192015- /O.EXP.KSJT.LW.Y.0012.000000T0000Z-120319T1200Z/ /O.NEW.KSJT.LW.Y.0013.120319T1206Z-120319T2300Z/ FISHER-NOLAN-COKE-RUNNELS-TOM GREEN-CONCHO-HASKELL-THROCKMORTON- JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... ROBERT LEE...BRONTE...BALLINGER...WINTERS...SAN ANGELO...EDEN... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY 706 AM CDT MON MAR 19 2012 ...LAKE WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. * IMPACTS: CHOPPY AND HAZARDOUS WATERS ON AREA LAKES. MOTORISTS SHOULD LOOK OUT FOR SUDDEN GUSTS OF WIND...ESPECIALLY ON EAST TO WEST ROADWAYS. * TIMING: THROUGH 6 PM TODAY * WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
2 follow-up statements
473 WWUS74 KSJT 191230 AAA NPWSJT URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 730 AM CDT MON MAR 19 2012 ...GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON... .GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THROUGH THIS AFTERNOON ACROSS THE AREA. SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL BE POSSIBLE THROUGH THIS AFTERNOON. TXZ049-054-065-066-072-073-098-099-113-114-127-128-139-140-154- 192030- /O.CON.KSJT.LW.Y.0013.000000T0000Z-120319T2300Z/ FISHER-NOLAN-COKE-RUNNELS-TOM GREEN-CONCHO-HASKELL-THROCKMORTON- JONES-SHACKELFORD-TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... ROBERT LEE...BRONTE...BALLINGER...WINTERS...SAN ANGELO...EDEN... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS...COLEMAN... BROWNWOOD...BRADY 730 AM CDT MON MAR 19 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * IMPACTS: CHOPPY AND HAZARDOUS WATERS ON AREA LAKES. MOTORISTS SHOULD LOOK OUT FOR SUDDEN GUSTS OF WIND...ESPECIALLY ON EAST TO WEST ROADWAYS. * TIMING: THROUGH 6 PM TODAY * WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$
739 WWUS74 KSJT 191720 NPWSJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN ANGELO TX 1220 PM CDT MON MAR 19 2012 ...GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE THIS AFTERNOON IN THE HEARTLAND AND EASTERN CONCHO VALLEY... .GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH WILL GUST TO 40 MPH THIS AFTERNOON. TXZ049-054-065-066-072-098-099-113-114-127-128-191830- /O.CAN.KSJT.LW.Y.0013.000000T0000Z-120319T2300Z/ FISHER-NOLAN-COKE-RUNNELS-TOM GREEN-HASKELL-THROCKMORTON-JONES- SHACKELFORD-TAYLOR-CALLAHAN- INCLUDING THE CITIES OF...ROTAN...ROBY...SWEETWATER... ROBERT LEE...BRONTE...BALLINGER...WINTERS...SAN ANGELO... HASKELL...THROCKMORTON...WOODSON...STAMFORD...ANSON...HAMLIN... ALBANY...ABILENE...CLYDE...BAIRD...CROSS PLAINS 1220 PM CDT MON MAR 19 2012 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS CANCELLED THE LAKE WIND ADVISORY. $$ TXZ073-139-140-154-192300- /O.CON.KSJT.LW.Y.0013.000000T0000Z-120319T2300Z/ CONCHO-COLEMAN-BROWN-MCCULLOCH- INCLUDING THE CITIES OF...EDEN...COLEMAN...BROWNWOOD...BRADY 1220 PM CDT MON MAR 19 2012 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * TIMING: THROUGH 6 PM TODAY * WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. && $$ 04
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this lake wind advisory went out at Mar 19, 6:20 AM CDT, 46 minutes earlier.
Area forecast discussion, Mar 19, 6:20 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 620 AM CDT MON MAR 19 2012 .DISCUSSION... SEE AVIATION DISCUSSION BELOW... && .AVIATION... A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING THE WESTERN CONCHO VALLEY AND BIG COUNTRY. THE LINE WILL LIKELY AFFECT KABI AROUND 14Z...AND HAVE INCLUDED VCTS. ELSEWHERE...HAVE ONLY INCLUDED CB GROUPS LATER THIS MORNING DUE TO THE UNCERTAINTY OF ANY THUNDERSTORMS AFFECTING THESE SITES. A FEW OF THE STORMS MAY BE SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. MVFR CEILINGS WILL SLOWLY IMPROVE THIS MORNING..WITH VFR CONDITIONS RETURNING AT ALL TAF SITES BY 17Z. SOUTH TO SOUTHEAST WINDS OF 15 TO 20 KNOTS...WITH HIGHER GUSTS...WILL CONTINUE THROUGH THIS AFTERNOON...THEN DIMINISH AROUND 00Z. && .PREV DISCUSSION... /ISSUED 426 AM CDT MON MAR 19 2012/ SHORT TERM... SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL WILL CONTINUE THROUGH THE SHORT TERM FORECAST. A LINE OF STRONG TO SEVERE THUNDERSTORMS HAS DEVELOPED ALONG A DRYLINE FROM NEAR CRANE...TO MIDLAND TO GAIL...TO DICKENS. THIS LINE HAS BEEN SLOWLY TRYING TO BUILD SOUTH AS IT SLOWLY APPROACHES THE WESTERN BIG COUNTRY AND CONCHO VALLEY. AFTER TAKING A LOOK AT THE LATEST SPC MESOANALYSIS...A TONGUE OF BETTER SBCAPE VALUES IS LOCATED OVER MUCH OF THE BIG COUNTRY/CONCHO VALLEY WITH DECREASED CIN VALUES AS WELL. THIS IN COMBINATION WITH A STOUT LOW LEVEL JET WILL LIKELY SUSTAIN THESE THUNDERSTORMS INTO THE MORNING AS THEY APPROACH OUR WESTERN COUNTIES. EXPECT LOCALLY HEAVY RAINFALL...LARGE HAIL AND DAMAGING WINDS TO BE THE MAIN THREATS...ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT. A SEVERE THUNDERSTORM WATCH CONTINUES FOR OUR WESTERN COUNTIES THROUGH 5 AM CDT. THE INDIVIDUAL CELLS IN THE LINE ARE MOVING NORTHEAST...BUT THE ENTIRE LINE IS MOVING SLOWLY EAST AT ABOUT 10 MPH. THIS WOULD BRING THE LEADING EDGE INTO OUR WESTERN COUNTIES BETWEEN 6 AM AND 7 AM. BY LATE MORNING...EXPECT MOST OF THE CONVECTION TO SHIFT EAST INTO PARTS OF THE EASTERN BIG COUNTRY AND HEARTLAND...WITH THE SEVERE THREAT CONTINUING. EXCEPT SOUTH WINDS TO SLOWLY BECOME SOUTHWEST AHEAD OF APPROACHING PACIFIC COLD FRONT. THE FRONT WILL MOVE INTO THE WESTERN COUNTIES BY MID/LATE AFTERNOON. SOME OF THE HIGH RESOLUTION MODELS ARE HINTING AT SCATTERED SHOWERS/THUNDERSTORMS POSSIBLY DEVELOPING ALONG THE FRONT LATE THIS AFTERNOON OVER THE WESTERN PORTIONS OF THE AREA...THEN MOVING EAST. I AM A BIT SKEPTICAL GIVEN SOUTHWEST SURFACE SURFACE FLOW AHEAD OF THE BOUNDARY...BUT KEPT SLIGHT CHANCE POPS FOR THE WESTERN COUNTIES. AS THE PACIFIC FRONT MOVES INTO THE EASTERN PARTS OF OUR AREA...SHOWERS AND THUNDERSTORMS WILL LIKELY DEVELOP AFTER 00Z...AND INCREASE BY 06Z. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE...IN ADDITION TO HEAVY RAINFALL. THE MAIN HAZARDS AT THIS TIME LOOK TO BE HEAVY RAINFALL...LARGE HAIL...DAMAGING WINDS AND TORNADOES. CONTEMPLATED ISSUING A FLASH FLOOD WATCH FOR THE EXTREME SOUTHEAST COUNTIES...BUT AT THIS TIME BELIEVE THE HEAVIEST RAINFALL WILL REMAIN JUST TO THE EAST OF OUR AREA. EXPECT MUCH COOLER TEMPERATURES TONIGHT BEHIND THE FRONT WITH MOST AREAS DROPPING INTO THE 40S TO NEAR 50. LONG TERM... THE EXACT EVOLUTION OF THE EVENTUAL CUTOFF UPPER LOW IS STILL QUITE UNCERTAIN THIS MORNING. MODELS AGREE THAT THE LARGE WESTERN TROUGH WILL SPLIT OFF A CUTOFF LOW AT THE BASE OF THE TROUGH IN EASTERN CENTRAL NEW MEXICO BY TUESDAY MORNING. BY THE END OF THE DAY TUESDAY HOWEVER...THERE IS QUITE A BIT OF DISAGREEMENT BETWEEN THE MODELS ON THE PATH OF THE UPPER LEVEL LOW. AND THE EXACT TRACK OF THIS CLOSED LOW WILL HAVE A LARGE IMPACT ON WHERE AND WHEN ANY PRECIPITATION FALLS ACROSS OUR CWA. IF IT TRACKS FARTHER NORTH...NEAR OR NORTH OF THE INTERSTATE 20 CORRIDOR...WE COULD ALL BUT MISS THE PRECIPITATION. IF IT TRACKS FARTHER SOUTH...NEAR THE INTERSTATE 10 CORRIDOR...WE COULD SEE SOME SIGNIFICANT RAINFALL GENERALLY NORTH OF THE INTERSTATE 10 LINE. WITH THE 06Z NAM...MODELS HAVE COME INTO BETTER AGREEMENT WITH A MORE NORTHERLY TRACK OF THE LOW. THIS ARGUES FOR AT LEAST SLIGHT CHANCE POPS ACROSS MOST OF THE AREA FROM TUESDAY THROUGH WEDNESDAY. HOWEVER...CONFIDENCE IS LOW IN ANY PARTICULAR AREA BEING FAVORED...AND PRECIPITATION AMOUNTS. HAVE KEPT THE TREND OF COOLER TEMPERATURES FOR TUESDAY AND WEDNESDAY THOUGH...WITH HIGHS MAINLY IN THE UPPER 50S TO MID 60S ACROSS THE AREA. BY THURSDAY...THE UPPER LEVEL LOW SHOULD FINALLY BE MAKING BETTER PROGRESS TO THE NORTHEAST INTO SOUTHERN KANSAS...PROMOTING CLEARING SKIES ACROSS AT LEAST OUR SOUTHERN COUNTIES AND WARMER TEMPERATURES. FOLLOWING THE EXIT OF THE CLOSED LOW...UPPER LEVEL RIDGING IS EXPECTED TO MOVE INTO THE AREA...BRINGING WARMER THAN NORMAL TEMPERATURES AND GENERALLY DRY CONDITIONS BACK TO THE REGION THROUGH EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 76 43 64 42 58 / 70 30 20 20 30 SAN ANGELO 77 45 59 40 61 / 50 20 10 20 20 JUNCTION 79 50 66 42 70 / 50 80 30 20 20 && .SJT WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING ZONES: BROWN...CALLAHAN...COKE...COLEMAN...CONCHO...FISHER... HASKELL...JONES...MCCULLOCH...NOLAN...RUNNELS...SHACKELFORD... TAYLOR...THROCKMORTON...TOM GREEN. && DANIELS
Hazardous weather outlook, Mar 19, 4:19 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 419 AM CDT MON MAR 19 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-200930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 419 AM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER MAINLY ALONG AND EAST OF JUNCTION...TO BRADY...TO BROWNWOOD LINE. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT MAINLY ALONG AND EAST OF A SONORA...TO SAN ANGELO...TO ROCHESTER LINE. THE MAIN HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY AS AN UPPER LEVEL LOW MOVES ACROSS THE AREA. THE MAIN HAZARD WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.
In the hours before
Special weather statement, Mar 19, 1:18 AM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
118 AM CDT MON MAR 19 2012
TXZ073-154-168>170-190700-
KIMBLE TX-MCCULLOCH TX-MASON TX-MENARD TX-CONCHO TX-
118 AM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CDT FOR
KIMBLE...MCCULLOCH...MASON...MENARD AND CONCHO COUNTIES...
AT 114 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 15 MILES SOUTHWEST OF MENARD...MOVING
NORTHEAST AT 40 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-83 AND RANCH ROAD 1773 BY 125 AM CDT
MENARD AND THE INTERSECTION OF US-83 AND HIGHWAY 29 BY 135 AM CDT
US-83 NEAR THE MENARD-CONCHO COUNTY LINE AND US-190 NEAR THE
MENARD-MCCULLOCH COUNTY LINE BY 150 AM CDT
THE INTERSECTION OF US-87 AND RANCH ROAD 2134 BY 200 AM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY
MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3070 10012 3079 10012 3138 9988 3100 9927
3057 9990
TIME...MOT...LOC 0617Z 209DEG 34KT 3077 9991
DANIELSSpecial weather statement, Mar 19, 5:28 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
528 AM CDT MON MAR 19 2012
TXZ064-191115-
STERLING TX-
528 AM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 AM CDT FOR
STERLING COUNTY...
AT 525 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER EXTREME SOUTH CENTRAL HOWARD
COUNTY...OR ABOUT 14 MILES SOUTHEAST OF BIG SPRING...MOVING NORTHEAST
AT 25 MPH.
THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
NORTHERN STERLING COUNTY.
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA
ROADWAYS...ESPECIALLY THOSE IN POOR DRAINAGE AREAS. SOME ROADS THAT
MAY BE AFFECTED ARE STATE HIGHWAY 163 IN NORTHERN STERLING COUNTY.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT MONDAY
FOR WEST CENTRAL TEXAS.
LAT...LON 3209 10126 3210 10084 3205 10082 3199 10082
3193 10127 3208 10127
TIME...MOT...LOC 1027Z 234DEG 24KT 3210 10132
DANIELSSpecial weather statement, Mar 19, 5:56 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
556 AM CDT MON MAR 19 2012
TXZ049-191200-
FISHER TX-
556 AM CDT MON MAR 19 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 AM CDT FOR FISHER
COUNTY...
AT 553 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 3 MILES NORTHWEST OF HOBBS...OR ABOUT
18 MILES EAST OF SNYDER...MOVING NORTHEAST AT 50 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ROTAN BY 605 AM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT MONDAY
FOR WEST CENTRAL TEXAS.
LAT...LON 3297 10026 3295 10022 3257 10066 3261 10067
3296 10066 3297 10065 3297 10040
TIME...MOT...LOC 1056Z 213DEG 42KT 3284 10060
DANIELSSpecial weather statement, Mar 19, 6:29 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 629 AM CDT MON MAR 19 2012 TXZ049-054-191215- FISHER TX-NOLAN TX- 629 AM CDT MON MAR 19 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 AM CDT FOR FISHER AND NOLAN COUNTIES... AT 625 AM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 3 MILES NORTH OF WASTELLA...OR ABOUT 10 MILES NORTHWEST OF ROSCOE...MOVING NORTHEAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... CAPITOLA AND GANNON BY 640 AM CDT BUSBY BY 645 AM CDT LONGWORTH BY 650 AM CDT ROBY BY 655 AM CDT DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT MONDAY FOR WEST CENTRAL TEXAS. LAT...LON 3297 10018 3228 10046 3228 10067 3296 10066 TIME...MOT...LOC 1129Z 244DEG 37KT 3257 10062 DANIELS
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 1:18 AM CDT | Special Weather Statement | SJT | Concho, Menard | 42 min |
| Mar 19, 5:28 AM CDT | Special Weather Statement | SJT | Sterling | 47 min |
| Mar 19, 5:56 AM CDT | Special Weather Statement | SJT | Fisher | 64 min |
| Mar 19, 6:29 AM CDT | Special Weather Statement | SJT | Fisher | 46 min |
| Mar 19, 9:29 AM CDT | Special Weather Statement | SJT | Taylor | 61 min |
| Mar 19, 10:28 AM CDT | Special Weather Statement | SJT | Shackelford, Throckmorton | 62 min |
| Mar 19, 11:14 AM CDT | Special Weather Statement | SJT | Callahan, Shackelford, Throckmorton | 61 min |
| Mar 19, 11:32 AM CDT | Special Weather Statement | SJT | Coleman, Runnels | 58 min |
| Mar 19, 11:35 AM CDT | Special Weather Statement | SJT | Concho | 55 min |
| Mar 19, 12:29 PM CDT | Special Weather Statement | SJT | Coleman, Concho, McCulloch | 61 min |
| Mar 19, 12:31 PM CDT | Special Weather Statement | SJT | Callahan | 59 min |
| Mar 19, 1:21 PM CDT | Special Weather Statement | SJT | Coleman, Concho | 24 min |
| Mar 19, 2:19 PM CDT | Special Weather Statement | SJT | Schleicher | 26 min |
| Mar 19, 2:44 PM CDT | Special Weather Statement | SJT | Runnels | 46 min |
| Mar 19, 3:10 PM CDT | Tornado Warning | SJT | Sutton | 35 min |
| Mar 19, 3:15 PM CDT | Special Weather Statement | SJT | Coleman | 30 min |
| Mar 19, 3:41 PM CDT | Severe Thunderstorm Warning | SJT | Sutton | 49 min |
| Mar 19, 3:55 PM CDT | Tornado Warning | SJT | Kimble, Sutton | 35 min |
| Mar 19, 4:29 PM CDT | Tornado Warning | SJT | Kimble | 31 min |
| Mar 19, 4:37 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Menard | 38 min |
| Mar 19, 4:50 PM CDT | Tornado Warning | SJT | Kimble | 25 min |
| Mar 19, 4:59 PM CDT | Special Weather Statement | SJT | Menard | 31 min |
| Mar 19, 5:09 PM CDT | Tornado Warning | SJT | Kimble, Mason | 36 min |
| Mar 19, 5:13 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Mason, Menard | 47 min |
| Mar 19, 5:17 PM CDT | Special Weather Statement | SJT | Kimble | 28 min |
| Mar 19, 5:32 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Sutton | 43 min |
| Mar 19, 5:38 PM CDT | Tornado Warning | SJT | Mason | 37 min |
| Mar 19, 5:51 PM CDT | Severe Thunderstorm Warning | SJT | Kimble | 24 min |
| Mar 19, 5:52 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 38 min |
| Mar 19, 6:12 PM CDT | Special Weather Statement | SJT | Mason | 63 min |
| Mar 19, 6:33 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 27 min |
| Mar 19, 6:54 PM CDT | Areal Flood Advisory | SJT | Mason | 81 min |
Nearby
Lake Wind Advisories in Texas, 2012Every lake wind advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.